# SDR FDEA201001280283

- Difficulty date: January 28, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Failed
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1640 REQUIRES REPLACEMENT.  DUE TO EXISTING REPAIRS R & R A NEW FLOORBEAM, FABBED WITH MAT PN BAC1518-338 BATCH NR 0001773774 AND DWG 146N5089 AT STA 1640 RBL-60 TO LBL-60 IAW SRM 51-40-02. THIS IS A MAJOR REPAIR.
